Long story short: I was on antibiotics, which caused itching of the vagina, took vaginal pessaries for yeast infection, the itching didn't go away, it only got worse so I take it I didn't have a yeast infection. I went to get tested for STI's and everything came back negative. My vagina was still really sore and swollen so I went back and they took a swab, got the results yesterday and they said it came back as a staph infection, they asked if the symptoms had cleared up, I said yes the itching has stopped due to an emollient I'm putting in the bath for supposed eczema around my vagina and they said okay you have to come back if the symptoms reappear.. But that's it. Am I not supposed to go the doctor to get treatment for this or something?
Hi there and welcome. Staph infections can be quite painful and can get serious. If you are no longer swollen, the staph infection is clearing up--- which seems to be what they are implying. However, if it is just not itching but is still swollen, go to the doctor immediately. Typically a staph infection does require antibiotics.
To be safe dear, I'd go ahead and make a doctors appointment to get checked out and make sure the staph infection is clearing up and to make sure you don't need some medication. Staph infections of the skin can really be awful. You want that to be cleared up completely. good luck
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.